MathSciNet Relay Station
MathSciNet bibliographic data
MR171198 (30 #1429) 49.00
Reifenberg, E. R. On the analyticity of minimal surfaces. Ann. of Math. (2) 80 1964 15–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement